# SDR AALA20002010

- Difficulty date: December 2, 2000
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 34 - EN ROUTE LAX-JFK - DETECTED FOUL ODOR AT AFT GALLEY.  RETUNED LAX AND LANDED WITHOUT FURTHER INCIDENT.  CLEANED AFT GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
